# SDR 2001UALA00123

- Difficulty date: February 15, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N7275U
- Make and model: Boeing 727222
- Aircraft serial: 21422
- Aircraft time: 64,743 hours, 37,239 cycles
- Engine: Pwa JT8D15
- System (JASC): 4920 · APU Core Engine
- Part: Bearing
- Part number: 6957531
- Condition: Cracked
- Location: Apu
- Part time: 8,577 hours, 10,709 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

APU SMOKE IN CABIN.  *S/D*  APU WAS REMOVED ON 2/17/01 DUE TO SMOKE IN CABIN.  SHOP DISASSEMBLED ENGINE.  DURING DISASSEMBLY OF THE NUCLEUS MODULE, FOUND BEARING CARRIER CRACKED RESULTING TO LEAKAGE PAST THE COMPRESSOR SEAL AREA CAUSING A SMELL OR SMOKE IN CABIN.
